# SDR CALA2017010900040

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 98,959 hours, 15,411 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rotary Actuator
- Part number: 256T32504
- Part serial: 0495
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH TRAILING EDGE DISAGREE. EMERGENCY DECLARED.  FIM PROCEDURE 27-90-30 PERFORMED FOR TE FLAP DESAGREE, FDE TE DISAGREE INTERMITTENT INACTIVE FOUND, FSEU BITE PERFORMED IAW A MM 27-51-00-735 NO FAULT CONFIRMED, FLAP ASSY GENERAL VISUAL INSPECTION PERFORMED AND FLAP OPS TEST PERFORMED SEVERAL TIMES NO FAULT CONFIRMED.  UPDATE 1/9/17:  REPLACED NR 1 AND NR 7 ROTARY ACTUATORS (FOUND TRIPPED) IAW AMM 27-51-22 FOR FINAL FIX.
